# SDR DXTA2024061712076

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500189
- Aircraft time: 7,849 hours, 6,226 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: RYLB535271
- Condition: Defective
- Location: Fan Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLEED AIR: NOTICED A SLIGHT BURNING SMELL ON TAKEOFF, WENT AWAY QUICKLY.  SHORLTY BEFORE LEVELING OFF AROUND FL230, THE BURNING SMELL CAME BACK AND WAS STRONGER. TURNED OFF AC FROM AUTO TO MAN, DIDNT MAKE A DIFFERENCE.  HEAT EXCHANGER TEMP WENT TO AROUND 200F.  HALFWAY BACK TO LAS THE SMELL WENT AWAY, THEN CAME BACK EVEN STRONGER ON APPROACH AND TAXI IN, ON THE TAXI IN, BLEED 2 FAIL CAS DISPLAYED.  REMOVED AND REPLACED #2 FAN AIR VALVE WITH A MODIFIED VALVE IAW MM 36-1-04. OPS AND LEAK CHECKS GOOD.
